MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET

INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET
Model Number AP-07014US
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Intera oncology was notified that a nurse noted floxuridine leaked on a patient during a refill procedure.The nurse noticed leaking floxuridine when attempting to flush the line from either a hole in the tubing or where the stopcock connects to the patient below their closed system transfer device.Intera was told that it was not leaking prior to placing the stopcock on.The patient's abdomen was cleaned with soap and water, and there was no report of erythema, pruritus, or burning of the skin.The patient and nurse were not wearing n95's or respirators but neither experienced shortness of breath, wheezing, or burning of the mouth or nose.The tubing, syringe, and all refill materials were thrown away during the decontamination of the room; however, there were two pictures taken.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.As previously mentioned, the clinic provided us with photo evidence of the leak.One of the photos show a break in the tubing.Intera oncology reported this finding to our supplier to investigate.As of today, we're waiting for a response from the supplier.Therefore, once we hear back from the supplier a supplemental report will be submitted.

Brand Name
INTERA REFILL KIT
Common Device Name
HUBER NEEDLE WITH INFUSION SET
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key24533088
Report Number3015537318-2026-00015
Device Sequence Number8972092
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP-07014US
Device Catalogue NumberAP07014US
Device Lot Number25D314CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOXURIDINE (FUDR); FLOXURIDINE (FUDR)
Patient Age61 YR
Patient SexMale
Patient Weight71 KG
Patient EthnicityHispanic